# SDR VTZA97384

- Difficulty date: July 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N478UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 892
- Engine: Garrtt TPE3311
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Left
- Stage of operation: TO
- Nature of condition: C
- Precautionary procedure: C, D

## Discrepancy

IAD/PHL - FLT 6223 - DURING TAKEOFF AT 0920 HOURS ON 7-13-97, EXPERIENCED A BIRD STRIKE TO THE LEFT HAND ENGINE.  AIRCRAFT ABORTED ITS TAKEOFF AND RETURNED TO THE GATE WHERE THE LEFT HAND ENGINE AND SURROUNDING AREAS WERE INSPECTED IAW MM PROCEDURES.  NO DISCREPANCIES WERE NOTED, AND THE AIRCRAFT WAS PROPERLY SIGNED OFF AND RETURNED TO SERVICE.  (X)
